PDA

View Full Version : Allergic reaction to ETS



accrane
03-04-2010, 10:39 PM
I am now on my second bottle of ETS. I had zero problems with the first bottle. I took the dosage as prescribed (4 in morning, 4 before bed) and the product worked well. The second bottle had not been so nice.

A few weeks ago I ate 1 egg and 4 egg whites for breakfast. Washed it down with a nitrean shake and 4 ETS pills. Within twenty minutes I felt my neck getting very warm. The sensation then moved to my face. I went in the bathroom to look in the mirror. The majority of my body was bright red as if I had laid on the beach and been severely sunburned. My face was red and puffy and my skin itchy. I took some benedryl which cleared up the problem in about a half hour. I wasn't sure at the time that the problem had come from the ETS because I had taken it many times before without incident. I was actually questioning myself, "did I grab the Nitor bottle on accident. Did I just take 4 nitor at once?". But that didn't happen. The nitor bottle was buried in the back of my cupboard because I have been taken a break from it in the past week or so. The next morning i had the exact same breakfast and no reaction afterwards.

Today I woke up and took 4 ETS with no breakfast. Sure enough, within 15-20 minutes I started to have the same reaction. Bright red and warm splotchy skin.

Wondering if anyone else has had these issues? Its puzzling because from reading the label the product is nothing more than a concentrated multi-vitamin right? Needless to say I won't be ordering the product again...If anyone wants half a bottle ill send it to you if you paypal me shipping costs.

chris mason
03-05-2010, 09:50 AM
Are you sure it is the ETS and not eggs?

In any event, I agree it is sound to stop taking the product if you feel it causes an allergic reaction. People can be allergic to virtually anything, so it is possible the Microlactin(R) in the product could be the concern.

If you are allergic to the product you are the very first person I have head of.

Tom Mutaffis
03-05-2010, 12:17 PM
It is unusual that the allergy developed after you had already gone through a full bottle of ETS.

Do you have any other known allergies?

accrane
03-05-2010, 12:47 PM
No other allergies. This was probably the first reaction I have to anything since I was a little kid. I thought at first it could be the eggs but I took the product yesterday on an empty stomach with nothing other than a bottle of water and had the same reaction.